Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sweating in night, tested with low BP. Taking Amlovas. Is it the side effect of the tab?

Hi Dr Mintz. I m Debasis from Bhubaneswar, Orissa, India. Last night my mother had slept. Around 2am i observed, she is sweting and that moment i measured her bp . BP was 72/64. Same moment i gave salt & sugar with water. After few moments i i measured BP continuesly, but now her bp is 140/84. Earlier she was taking espin 80, but as per doctor s advice yesterday she has taken AMLOVAS. Then during night this incident happen. Could you please suggest me, is it the medicine side effect or any other?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
your mother has diabetes and sweating in middle of night can be indicative of cardiac event. she must be subjected to stress testing to assess cardiac functioning .

Good Luck
Dr Saatiish Jhuntrraa
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor